# SDR CA040507004

- Difficulty date: May 6, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 3,757 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FL 200 RT HYDRAULIC PRESSURE ANNUNCIATION WENT FROM INTERMITTENT TO CONTINUOUS.  ON LANDING FLAPS AND GEAR SELECTION RESULTED IN FURTHER LOSS OF HYDRAULIC PRESSURE AND THE LT HYDRAULIC ANNUNCIATOR ILLUMINATED AND FLAPS WERE SLOW TO EXTEND.  AUXILLIARY GEAR EXTENSION PROCEDURE WAS RUN AND THE GEAR LOCKED DOWN.  POST FLIGHT INSPECTION REVEALED HYDRAULIC OIL ON THE UNDER SIDE OF THE AIRCRAFT.  MAINTENANCE DISCOVERED A CHAFFED HOLE IN A HYDRAULIC SUPPLY LINE IN THE RT WING LEADING EDGE INBOARD OF THE NACELLE WHICH THEY REPLACED.  THE LEADING EDGE AREA IS CROWDED WITH MANY METAL LINES THAT CAN CHAFE EACH OTHER.
